1 doctor weighed in:
To ge to get energy when yo when you have hiv?
1 doctor weighed in

Dr. Bac Nguyen
Family Medicine
In brief: Good nutrition and..
Some medications used to treat HIV can cause fatigue/malaise, anemia, and can prevent absorption of some vitamins etc.
.Thus regular follow-up is improtant. As for what you can do, make sure you eat well, get adequate rest/sleep, minimize stress, and regular aerobic exercises can help. Depression is common in HIV and must treat that as well. If not better, consult your doc..Good luck.

In brief: Good nutrition and..
Some medications used to treat HIV can cause fatigue/malaise, anemia, and can prevent absorption of some vitamins etc.
.Thus regular follow-up is improtant. As for what you can do, make sure you eat well, get adequate rest/sleep, minimize stress, and regular aerobic exercises can help. Depression is common in HIV and must treat that as well. If not better, consult your doc..Good luck.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors